Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 7 > An All-Inclusive Proof of Beal’s Conjecture
< Back to Volume

An All-Inclusive Proof of Beal’s Conjecture

Download PDF

Abstract:

Removed due to low scientific quality

Info:

Periodical:
The Bulletin of Society for Mathematical Services and Standards (Volume 7)
Pages:
17-22
DOI:
10.18052/www.scipress.com/BSMaSS.7.17
Citation:
"An All-Inclusive Proof of Beal’s Conjecture", The Bulletin of Society for Mathematical Services and Standards, Vol. 7, pp. 17-22, 2013
Online since:
Sep 2013
Export:
Distribution: